Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Wisdom teeth removed, delayed menstrual cycle. Can dental surgery delay periods?

Hi, I had my wisdom teeth removed 2 days ago on November 28th, 2012. My monthly period is scattered from month to month and its not always on the same date. However, last month i started on the 29th and today is the 30th. I haven t had any pregnancy signs its just that i am worried that im pregnant. Can having this surgery delay my monthly period?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dentist 's  Response
As you have mentioned,your monthly period is scattered from month to month.Dental surgery usually will not cause any delay in periods.
The antibiotics administered can alter period in rare occasions.
Lead a healthy life style.Take plenty of fluids and balanced diet.
Exercise regularly.
Avoid intake of carbonated drinks or artificial food stuffs.
If symptoms persists,please do visit a physician.
Hope this helps.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor